Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Lake Charles, LA

October 31, 2015Beauregard Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 31, 2015, 9:18 AM CDT for Beauregard Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2015, 9:18 AM CDT (14:18 UTC)
Expired
Oct 31, 2015, 9:45 AM CDT
In force
27 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Beauregard Parish, LA

The radar

The Lake Charles radar (KLCH), 69 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 6:54 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
556 m²/s²
Significant tornado parameter
4.0
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WUUS54 KLCH 311418
SVRLCH
LAC011-311445-
/O.NEW.KLCH.SV.W.0101.151031T1418Z-151031T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
918 AM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 945 AM CDT

* AT 918 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR JUNCTION TO NEAR OLD SALEM...MOVING NORTHEAST
  AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MERRYVILLE...DE RIDDER...SINGER...SUGARTOWN...DERIDDER...TULLA...
  JUNCTION...BIVENS...LONGVILLE...BANCROFT AND BUNDICK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3088 9298 3059 9322 3052 9371 3054 9374
      3056 9372 3058 9373 3059 9368 3064 9368
      3068 9363 3074 9362 3087 9351 3088 9342
TIME...MOT...LOC 1418Z 235DEG 50KT 3089 9346 3053 9373 

HAIL...<.75IN
WIND...60MPH
 
$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 7:49 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 31, 7:49 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
749 AM CDT SAT OCT 31 2015

.DISCUSSION...
FOR THE 12Z TAF PACKAGE.

&&

.AVIATION...
MOST CONVECTION HAS LIFTED NORTH OF THE COASTAL TERMINALS...WITH
KAEX LOOKING TO BE UNDER THE GUN FOR THE NEXT SEVERAL HRS. TIMING
OF ACTIVITY AT THE COASTAL SITES WAS BASED ON A BLEND OF LATEST
GUIDANCE...AND REPRESENTED A BEST EFFORT TO NARROW DOWN THE TIME
PERIOD OF MOST LIKELY IMPACTS.

13

&&

.PREV DISCUSSION... /ISSUED 540 AM CDT SAT OCT 31 2015/

DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.

AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.

INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.

CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION.  A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.

RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.

REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.

13

MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  77  67  73  58 / 100  60  60  40
LCH  79  69  76  61 / 100  60  40  20
LFT  80  70  74  61 / 100  90  80  30
BPT  79  68  76  61 / 100  40  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
     041>045-052>055-073-074.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
     074.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
     216-259>262.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
     455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
     GMZ430-432-435.

&&
Hazardous weather outlook, Oct 31, 5:54 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
554 AM CDT SAT OCT 31 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
011100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
554 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL
RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK
AREA TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING
WINDS AND TORNADOES THE PRIMARY HAZARDS.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF
LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE
EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED
TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL
LOUISIANA.

A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE
FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH
ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH
TIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY
MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY
LIGHT RAIN IS EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-011100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
554 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL
RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK
AREA TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT
LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS
SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED.
WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE
GRADIENT WEAKENS ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS TODAY AND TONIGHT.

13

In the hours before

Special weather statement, Oct 31, 8:20 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CDT SAT OCT 31 2015

LAZ027-028-030-311400-
RAPIDES LA-BEAUREGARD LA-VERNON LA-
820 AM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON...NORTHEASTERN
BEAUREGARD AND NORTHWESTERN RAPIDES PARISHES UNTIL 900 AM CDT...

AT 820 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAVENS...OR NEAR FORT POLK...MOVING NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT POLK...LACAMP...FULLERTON...GARDNER...LEANDER...CRAVENS...
OTIS...FLATWOODS...CLIFTON...SIEPER AND SIMPSON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 3144 9283 3127 9261 3086 9311 3098 9326
      3139 9290 3139 9289 3141 9288 3141 9287
      3142 9287 3142 9285 3143 9284 3143 9283
TIME...MOT...LOC 1320Z 221DEG 51KT 3099 9312

06
Special weather statement, Oct 31, 8:23 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
823 AM CDT SAT OCT 31 2015

LAZ027-030-TXZ180-201-216-259>262-311415-
BEAUREGARD LA-VERNON LA-NORTHERN JASPER TX-TYLER TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-ORANGE TX-NORTHERN NEWTON TX-
HARDIN TX-
823 AM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERNON AND
NORTHWESTERN BEAUREGARD PARISHES...SOUTHEASTERN TYLER...NORTHWESTERN
ORANGE...NORTHERN HARDIN...JASPER AND NEWTON COUNTIES UNTIL 915 AM
CDT...

AT 822 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EBENEZER TO MAGNOLIA
SPRINGS TO SARATOGA...AND MOVING EAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...NEWTON...KIRBYVILLE...
KOUNTZE...MERRYVILLE...FRED...SARATOGA...BON WEIR...BUNA...
BURKEVILLE...EVADALE...CALL...TOLEDO BEND DAM...ROGANVILLE...CANEY
HEAD...MAYFLOWER AND OLD SALEM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3074 9411 3108 9414 3117 9369 3118 9360
      3117 9358 3120 9354 3123 9341 3081 9338
      3024 9395 3021 9462
TIME...MOT...LOC 1322Z 262DEG 51KT 3102 9408 3075 9405 3028 9451

06
Local storm report, Oct 31, 8:39 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
839 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     FLASH FLOOD      SARATOGA                30.28N 94.53W
10/31/2015                   HARDIN             TX   DEPT OF HIGHWAYS

            WATER OVER FM 770 NEAR SARATOGA.

&&

BRAZZELL
Special weather statement, Oct 31, 8:53 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
853 AM CDT SAT OCT 31 2015

LAZ030-TXZ180-201-259>262-311445-
BEAUREGARD LA-NORTHERN JASPER TX-TYLER TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-NORTHERN NEWTON TX-HARDIN TX-
853 AM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEAUREGARD PARISH...
SOUTHEASTERN TYLER...NORTHEASTERN HARDIN...SOUTHEASTERN JASPER AND
SOUTHERN NEWTON COUNTIES UNTIL 945 AM CDT...

AT 853 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
KIRBYVILLE TO NEAR BUNA TO NEAR KOUNTZE...AND MOVING NORTHEAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SILSBEE...KIRBYVILLE...MERRYVILLE...FIELDS...CALL...BON WEIR...
BUNA...DERIDDER...BIVENS...DEVILS POCKET...OLD SALEM...TROUT CREEK...
WRIGHTS SETTLEMENT...BANCROFT AND BLEAKWOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3085 9332 3046 9358 3035 9389 3039 9444
      3053 9406 3074 9386
TIME...MOT...LOC 1353Z 244DEG 28KT 3072 9382 3049 9400 3038 9425

06
Local storm report, Oct 31, 9:05 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     FLASH FLOOD      DE RIDDER               30.85N 93.29W
10/31/2015                   BEAUREGARD         LA   COUNTY OFFICIAL

            DERIDDER CITY HALL REPORTS GABOW RD IS CLOSED DUE TO
            FLOODING

&&

TWH
Local storm report, Oct 31, 9:18 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
918 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     FLASH FLOOD      3 E CALL                30.61N 93.82W
10/31/2015                   NEWTON             TX   DEPT OF HIGHWAYS

            FM 1004 HAS WATER COVERING THE ROAD.

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:45 PM CDTGale WarningLCH9 hr
Oct 30, 9:45 PM CDTSmall Craft AdvisoryLCH18 hr
Oct 31, 6:14 AM CDTRiver Flood WarningLCHCalcasieu10 days
Oct 31, 6:43 AM CDTTornado WarningLCHBeauregard, Vernon32 min
Oct 31, 7:00 AM CDTFlash Flood WarningLCHBeauregard6 hr
Oct 31, 7:16 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon44 min
Oct 31, 7:24 AM CDTFlash Flood WarningLCHVernon5 hr
Oct 31, 7:28 AM CDTTornado WarningLCHBeauregard, Vernon17 min
Oct 31, 8:12 AM CDTFlash Flood WarningLCHBeauregard, Vernon5 hr
Oct 31, 8:15 AM CDTSpecial Weather StatementLCHRapides45 min
Oct 31, 8:20 AM CDTSpecial Weather StatementLCHVernon40 min
Oct 31, 8:37 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu14 days
Oct 31, 8:37 AM CDTRiver Flood WarningLCHCalcasieu15 days
Oct 31, 8:37 AM CDTRiver Flood WarningLCHVernon5 days
Oct 31, 8:46 AM CDTTornado WarningLCHRapides, Vernon44 min
Oct 31, 8:47 AM CDTTornado WarningLCHBeauregard28 min
Oct 31, 9:11 AM CDTTornado WarningLCHVernon49 min
Oct 31, 9:29 AM CDTFlash Flood WarningLCHRapides, Vernon3 hr
Oct 31, 9:48 AM CDTSpecial Weather StatementLCHBeauregard42 min
Oct 31, 9:55 AM CDTSpecial Weather StatementLCHVernon50 min
Oct 31, 10:00 AM CDTSevere Thunderstorm WarningLCHVernon30 min
Oct 31, 10:23 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more37 min
Oct 31, 10:28 AM CDTTornado Warning Tornado observedLCHRapides22 min
Oct 31, 10:53 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Rapides67 min
Oct 31, 11:00 AM CDTFlash Flood WarningLCHRapides90 min
Oct 31, 11:01 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry59 min
Oct 31, 11:02 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu88 min
Oct 31, 11:07 AM CDTSpecial Weather StatementLCHCameron38 min
Oct 31, 11:35 AM CDTRiver Flood WarningLCHBeauregard5 days
Oct 31, 11:35 AM CDTRiver Flood WarningLCHRapides16 days
Oct 31, 11:59 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Lafayette, Saint Landry46 min
Oct 31, 12:42 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Cameron, Rapides, Vernon6 hr
Oct 31, 12:55 PM CDTSpecial Weather StatementLCHSaint Martin35 min
Oct 31, 1:03 PM CDTSpecial Marine WarningLCH27 min
Oct 31, 1:35 PM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron, Jefferson Davis115 min
Oct 31, 2:02 PM CDTSpecial Weather StatementLCHSaint Martin43 min
Oct 31, 2:09 PM CDTSpecial Marine WarningLCH36 min
Oct 31, 2:17 PM CDTSpecial Marine WarningLCH43 min
Oct 31, 2:50 PM CDTSpecial Marine WarningLCH55 min
Oct 31, 4:43 PM CDTSpecial Marine WarningLCH62 min
Oct 31, 5:43 PM CDTSpecial Marine WarningLCH62 min
Oct 31, 6:09 PM CDTAreal Flood WarningLCHBeauregard, Calcasieu, Cameron, Jefferson Davis, Rapides, Vernon24 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.